# SDR QXEA200701532

- Difficulty date: October 6, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 875 hours, 830 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEG - ON FLIGHT 2392, CABIN DUCT HOT CAUTION ILLUMINATED AT 3000' INTO CLIMB.  AFTER RUNNING EMERGENCY CHECKLIST HAD CONTROL OF HEAT.  MAINTENANCE COMPLIED WITH FIM.  ECS SYSTEM WORKS NORMAL.  NO ASSOCIATED CAUTION LIGHT.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
